# SDR AALA202307285493

- Difficulty date: May 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 2,661 hours, 9,782 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX: DURING CLIMB LOST ALL GREEN HYDRAULIC SYSTEM. FLIGHT CREW MANUALLY EXTENDED THE LANDING GEAR AND LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202306015493: MAINTENANCE FOUND THE #1 ENGINE GRREEN HYDRAULIC PUMP PRESSURE LINE CHAFFED / LEAKING AND REPLACED IT. ALSO FOUND THE #1 ENGINE THRUST REVERSER ISOLATION CONTROL UNIT LEAKING AND REPLACED IT. (AALA202307282907) A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
